Approximation by generalized commutators

Bouali, Said and Cherki, S.: Approximation by generalized commutators. In: Acta scientiarum mathematicarum, (63) 1-2. pp. 273-278. (1997)

[img] Cikk, tanulmány, mű
math_063_numb_001_002_273-278.pdf
Hozzáférés joga: Campus

Download (856kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1997
Volume: 63
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 273-278
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 278. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15653

Actions (login required)

View Item View Item